Lecture Notes in Mathematics

Consistency Problems for Heath-Jarrow-Morton Interest Rate Models

Authors: Filipovic, Damir

Free Preview

Buy this book

eBook $34.99
price for USA in USD (gross)
  • ISBN 978-3-540-44548-7
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $49.95
price for USA in USD
  • ISBN 978-3-540-41493-3
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

The book is written for a reader with knowledge in mathematical finance (in particular interest rate theory) and elementary stochastic analysis, such as provided by Revuz and Yor (Continuous Martingales and Brownian Motion, Springer 1991). It gives a short introduction both to interest rate theory and to stochastic equations in infinite dimension. The main topic is the Heath-Jarrow-Morton (HJM) methodology for the modelling of interest rates. Experts in SDE in infinite dimension with interest in applications will find here the rigorous derivation of the popular "Musiela equation" (referred to in the book as HJMM equation). The convenient interpretation of the classical HJM set-up (with all the no-arbitrage considerations) within the semigroup framework of Da Prato and Zabczyk (Stochastic Equations in Infinite Dimensions) is provided. One of the principal objectives of the author is the characterization of finite-dimensional invariant manifolds, an issue that turns out to be vital for applications. Finally, general stochastic viability and invariance results, which can (and hopefully will) be applied directly to other fields, are described.

Table of contents (10 chapters)

Table of contents (10 chapters)

Buy this book

eBook $34.99
price for USA in USD (gross)
  • ISBN 978-3-540-44548-7
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $49.95
price for USA in USD
  • ISBN 978-3-540-41493-3
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Consistency Problems for Heath-Jarrow-Morton Interest Rate Models
Authors
Series Title
Lecture Notes in Mathematics
Series Volume
1760
Copyright
2001
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-540-44548-7
DOI
10.1007/b76888
Softcover ISBN
978-3-540-41493-3
Series ISSN
0075-8434
Edition Number
1
Number of Pages
X, 138
Topics